# SDR 99ZZZM282

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280US
- Make and model: Boeing 727251
- Aircraft serial: 21159
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEX - WHILE PERFORMING ADS, CPCP AND C2 INSPECTIONS LEVEL 2 CORROSION WAS DISCOVERED AT BS 1180 JUST FORWARD OF THE AFT AIRSTAIR DOOR AND PRESSURE BULKHEAD.  REPLACED CHORD OR ANGLE JUST FORWARD OF BS 1183, RUNS FULL WIDTH OF AIRCRAFT.  CLEAN AND TREATED ALL CORROSION PER SRM.  STILL IN WORK AT THIS TIME.  GALLEYS AND LAVS REMOVED, FLOOR PANELS REMOVED AND ALSO PULLED BINS OPEN.  (M)
